The Problem of the Calissons. David, G. and Tomei, C. 96(5):429-431.
doi  bibtex   
@article{davidProblemCalissons1989,
  eprinttype = {jstor},
  eprint = {2325150},
  title = {The {{Problem}} of the {{Calissons}}},
  volume = {96},
  issn = {0002-9890},
  doi = {10.2307/2325150},
  number = {5},
  journaltitle = {The American Mathematical Monthly},
  date = {1989},
  pages = {429-431},
  author = {David, Guy and Tomei, Carlos},
  file = {/home/dimitri/Nextcloud/Zotero/storage/6PQPYJFP/david1989.pdf}
}
Downloads: 0